Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 7, 2011, 5:51 PM EDT for Ware County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2011, 5:51 PM EDT (21:51 UTC)
- Expired
- Aug 7, 2011, 6:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
County Ware County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3106 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
653
WWUS82 KJAX 072151
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT SUN AUG 7 2011
GAZ150-072215-
WARE-
551 PM EDT SUN AUG 7 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE
COUNTY FOR STRONG WINDS VALID UNTIL 615 PM EDT...
AT 552 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WARE COUNTY...OR 8 MILES SOUTH OF
WAYCROSS...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 615 PM EDT.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3115 8223 3102 8220 3102 8234 3105 8241
3114 8240
TIME...MOT...LOC 2152Z 284DEG 11KT 3110 8235
$$
ZIBURAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:53 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Aug 7, 2:53 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 253 PM EDT SUN AUG 7 2011 .CURRENTLY...ISOLD TO SCT CONVECTION HAS BEEN DEVELOPING OVER THE REGION WITH ACTIVITY MOVING EWD. LAPS ANALYSIS RECENTLY SHOWED HIGH INSTABILITY WITH LI OF -7 AND SBCAPE OF 3500-4000 J/G OVER PARTS OF NE FL. TEMPS WERE IN THE MID TO UPPER 90S OUTSIDE OF CONVECTIVE AREAS. MSAS ANALYSIS SHOWS WEAK TROUGHING FROM COASTAL SE GA TO THE SUWANNEE VALLEY AREA. LLVL RIDGE AXIS IS LOCATED OVER CENTRAL GULF TO THE FL STRAITS WITH WEAK T.D. EMILY MOVING QUICKLY ENE OVER THE WRN ATLC. .SHORT TERM... TONIGHT...ISOLD TO SCT CONVECTION EXPECTED TONIGHT BEFORE DISSIPATING AFTER MIDNIGHT. COULD BE SOME LINGERING ISOLD WEAK CONVECTION LATE TONIGHT OVER SE GA WHERE SHORTWAVE TROUGH WILL BE PRESENT. OTHERWISE...ANOTHER NIGHT OF MUGGY LOWS IN THE MID TO UPPER 70S. MON...LLVL RIDGE AXIS OVER THE FL STRAITS AND BROAD TROUGHING N OF THE AREA WILL MAINTAIN WSWLY FLOW. PLENTY OF MOISTURE AVAILABLE AND DAYTIME HEATING WILL KICK OFF EARLY START TO CONVECTION...FIRST OVER THE WRN ZONES AND SPREADING EWD DURING PEAK HEATING. HIGH MOISTURE...WEAK VORT LOBE ALOFT AND 500 MB TEMP A SHADE COOLER SUGGESTS HIGH END SCT RAIN CHANCES...WITH NMRS SHOWERS AND STORMS POSSIBLE OVER PARTS OF NE FL. TEMPS WILL MANAGE THE MID-UPPER 90S STILL WITH 850 MB TEMPS STILL AROUND 20C. MON NIGHT...ISOLD TO SCT CONVECTION WILL WIND DOWN AFTER DAYTIME HEATING IN THE EVENING...THOUGH SOME ISOLD CONVECTION WILL BE POSSIBLE OVER OUR SW ZONES FROM THE NE GULF TOWARD SUNRISE. TUE...MODELS SHOWS ABUNDANT MOISTURE AGAIN WITH PWATS NEAR 2 INCHES. WEAK-MOD FORCING ALOFT FROM MID LEVEL DISTURBANCES IS SUGGESTIVE OF AT LEAST SCT POPS AT THIS TIME. TEMPS PROBABLY A SHADE LOWER AS LLVL THICKNESS DECREASES A BIT. WED...MEAN AXIS OF BROAD AND DEEP LAYER TROUGH SHIFTS OFFSHORE AND 12Z GFS IS CONSISTENT WITH 06Z RUN IN SHOWING DRIER AIR BEGINNING TO FILTER INTO SE GA ON NW FLOW ALOFT. SCT POPS WILL BE MOSTLY RESERVED FOR NE FL WHERE DEEPER MOISTURE WILL EXIST. WEAK SFC TROUGH EXTENDING OVER S GA WILL DRIFT SWD THOUGH WINDS WILL GENERALLY BE SW TO W. LITTLE RELIEF FROM THE HEAT WITH HIGHS IN THE MID TO UPPER 90S. HEAT INDICES WILL PEAK AROUND 110 OVER PARTS OF THE AREA SO CONDS WILL COME CLOSE TO ADVY. .LONG TERM...THU-SUN. LARGE SCALE PICTURE SHOWS MID-UPPER RIDGE ACROSS THE NRN GULF OF MEXICO INTO PORTIONS OF CENTRAL FL FROM THU-FRI...DRIFTING A BIT SWD DURING THE WEEKEND AS GREATER LARGE SCALE TROUGH DEVELOPS OVER THE ERN PARTS OF THE NATION. A WEAK BACKDOOR FRONT WILL NUDGE A BIT SWD THU AND FRI OVER CENTRAL AND S GA ON THU AND FRI...AND BECOME DIFFUSE OVER THE AREA DURING THE WEEKEND AS THICKNESSES RISE IN RESPONSE TO A SHORTWAVE TROUGHS WELL TO OUR N. THE GFS AND ECMWF ARE SIMILAR SHOWING DRIER AIR OVER THE REGION ON THU BUT SHOWED INCREASED PWATS FRI-SUN. FOR NOW...WILL DECREASE POPS A BIT THU AND FRI BUT KEEP POPS NEAR NORMAL FOR THE WEEKEND AS MOISTURE COMES BACK UP WITH PWATS NEAR 2 INCHES. MID LEVEL TEMPS MAY COOL 1-2 DEG MAKING FOR A SLIGHTLY BETTER CHANCE FOR STRONGER STORMS. HIGHS WILL GENERALLY RANGE IN THE MID 90S WITH MINS MID/UPPER 70S...DROPPING INTO THE LOW/MID 70S TOWARD THE WEEKEND. && .AVIATION... ISOLATED TO WIDELY SCATTERED CONVECTION WILL BE CLOSELY MONITORED AS IT MOVES WEST TOWARDS THE ATLANTIC COAST THIS AFTERNOON. VCTS GROUPS WILL DO FOR NOW...BUT TIMELY AMENDMENTS WILL BE MADE IF NEEDED. ANY IFR CONDITIONS IN THUNDERSTORMS WILL BE VERY BRIEF. && .MARINE... FORECAST REMAINS UNCHANGED AS WESTERLY FLOW REMAINS ESTABLISHED DURING THE COMING WEEK. NOCTURNAL SURGES WILL NEAR SCEC LEVELS (15 TO 20 KNOTS) OVER THE OFFSHORE WATERS THE NEXT COUPLE OF NIGHTS. && .PRELIMINARY POINT TEMPS/POPS... AMG 75 96 76 96 / 30 30 20 40 SSI 79 94 79 95 / 20 30 20 40 JAX 77 95 78 95 / 20 50 30 50 SGJ 78 93 78 94 / 30 50 30 40 GNV 76 93 76 94 / 20 50 30 50 OCF 75 93 76 93 / 20 50 30 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/SHULER/KEEGAN
Hazardous weather outlook, Aug 7, 10:02 AM EDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1002 AM EDT SUN AUG 7 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-081000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1002 AM EDT SUN AUG 7 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...DANGEROUS HEAT INDICES TODAY... ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...TODAY AND TONIGHT... HIGH TEMPERATURES WILL RISE INTO THE MID TO UPPER 90S TODAY AND COMBINED WITH HIGH HUMIDITIES WILL CREATE DANGEROUS HEAT INDICES AROUND 105 TO 110 DEGREES. EXERCISE CAUTION WHEN OUTDOORS AND STAY HYDRATED. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY. STORMS WILL FIRST INITIATE ALONG THE WEST COAST LATE THIS MORNING...THEN PROPAGATE AND DEVELOP FARTHER EAST THROUGH EARLY EVENING. A FEW STORMS MAY BECOME TO STRONG AND CAPABLE OF PRODUCING STRONG GUSTY WINDS AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. STORM MOTION WILL BE TO THE EAST AROUND 10 TO 15 MPH. INCREASING SWELLS WILL ELEVATE THE RIP CURRENT RISK ALONG THE COAST. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED AT THE BEACHES ON MONDAY DUE TO LONG PERIOD SWELLS. DANGEROUS HEAT IS FORECAST THROUGH THE MIDDLE OF NEXT WEEK WITH HEAT INDICES ABOVE 105 EACH AFTERNOON. SCATTERED THUNDERSTORMS WILL OCCUR EACH AFTERNOON AND EVENING...WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 7, 3:45 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 345 PM EDT SUN AUG 7 2011 FLZ038-072015- FLAGLER- 345 PM EDT SUN AUG 7 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN FLAGLER COUNTY FOR STRONG WINDS VALID UNTIL 415 PM EDT... AT 345 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF FLAGLER BEACH... MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PALM COAST AND FLAGLER BEACH THROUGH 415 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2937 8119 2956 8129 2960 8119 2946 8111 TIME...MOT...LOC 1945Z 287DEG 8KT 2948 8116 ZIBURA
Special weather statement, Aug 7, 4:52 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 452 PM EDT SUN AUG 7 2011 FLZ020-022-072115- COLUMBIA-HAMILTON- 452 PM EDT SUN AUG 7 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN COLUMBIA AND EASTERN HAMILTON COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 452 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES WEST OF BELMONT...OR 11 MILES EAST OF JASPER...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BELMONT THROUGH 515 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3054 8248 3033 8248 3046 8290 3059 8288 TIME...MOT...LOC 2052Z 269DEG 8KT 3050 8278 ZIBURA
Special weather statement, Aug 7, 5:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT SUN AUG 7 2011
GAZ150-072215-
WARE-
551 PM EDT SUN AUG 7 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE
COUNTY FOR STRONG WINDS VALID UNTIL 615 PM EDT...
AT 552 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WARE COUNTY...OR 8 MILES SOUTH OF
WAYCROSS...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 615 PM EDT.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3115 8223 3102 8220 3102 8234 3105 8241
3114 8240
TIME...MOT...LOC 2152Z 284DEG 11KT 3110 8235
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:27 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 63 min |
| Aug 7, 3:45 PM EDT | Special Weather Statement | JAX | Flagler | 30 min |
| Aug 7, 4:35 PM EDT | Special Marine Warning | JAX | 55 min | |
| Aug 7, 4:52 PM EDT | Special Weather Statement | JAX | Hamilton | 23 min |
| Aug 7, 5:08 PM EDT | Areal Flood Advisory | JAX | Duval | 52 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | JAX | Duval | 26 min |
| Aug 7, 6:20 PM EDT | Special Marine Warning | JAX | 50 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.